On the Mean Square of Dirichlet <em>L</em>-functions<sup>*</sup>
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  1992, Vol. 8 Issue (2): 204-224    DOI: 10.1007/BF02629940
articles Current Issue | Next Issue | Archive | Adv Search  |   
On the Mean Square of Dirichlet L-functions*
Zhan Tao
Institute of Mathematics, Shandong University, PRC
 Download: PDF (5207 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract In the present paper we establish a sharp asymptotic formula for

with an error term (σ is a suitable positive constant) uniformly inq and T,which improves the best result hitherto given.
Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
Zhan Tao
Key words:   
Received: 1988-10-18;
Fund: Project supported by the National Natural Science Foundation of China.
Cite this article:   
Zhan Tao. On the Mean Square of Dirichlet L-functions*[J]. Acta Mathematica Sinica, English Series, 1992, 8(2): 204-224.
URL:  
http://www.actamath.com/Jwk_sxxb_en//EN/10.1007/BF02629940      or     http://www.actamath.com/Jwk_sxxb_en//EN/Y1992/V8/I2/204
 
No references of article
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7